# SDR YENA20100801106

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 12,404 hours, 4,412 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V06
- Part serial: VL2062004457
- Condition: Failed
- Location: E&E Bay
- Part time: 12,411 hours, 4,413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 283 LAS-LGB, AIR RETURN TO LAS - ON CLIMBOUT THE CREW LEVELED OFF AND NOTICED VENT OUTLET VALVE WAS OPEN.  THE VALVE THEN RETURNED TO NORMAL CLOSED POSITION AND AIRCRAFT WAS ABLE TO PRESSURIZE AGAIN.  REMOVED AND REPLACED AEVC PER 21-26-34.  OPS CHECK NORMAL.
